Volume 16, Number 6
Previous Issue Next Issue

Kang Feng

J. Comp. Math., 16 (1998), pp. 481-498

Preview Full PDF Citation 14 490 Abstract

Xian-biao Wang & Wei Lin

J. Comp. Math., 16 (1998), pp. 499-508

Preview Full PDF Citation 11 492 Abstract

Francisco Perez Acosta

J. Comp. Math., 16 (1998), pp. 509-520

Preview Full PDF Citation 12 439 Abstract

Qin Lin & Xiao-qi Liu

J. Comp. Math., 16 (1998), pp. 521-526

Preview Full PDF Citation 12 478 Abstract

Zhong-zhi Bai & Tin-zhu Huang

J. Comp. Math., 16 (1998), pp. 527-538

Preview Full PDF Citation 17 463 Abstract

Zhi-hao Cao

J. Comp. Math., 16 (1998), pp. 539-550

Preview Full PDF Citation 12 476 Abstract

Guan-quan Zhang & Xue-li Dou

J. Comp. Math., 16 (1998), pp. 551-560

Preview Full PDF Citation 13 517 Abstract

Wei-jun Tang, Hong-yuan Fu & Long-jun Shen

J. Comp. Math., 16 (1998), pp. 561-570

Preview Full PDF Citation 13 493 Abstract

Hui Feng & Long-jun Shen

J. Comp. Math., 16 (1998), pp. 571-576

Preview Full PDF Citation 13 494 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80